It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Blood and Blood Vessel Board Index
Pages: 1Showing 1 - 7 of 7 for bruising on coumadin. (0.079 seconds)

... I've been on coumadin since August 2008. I hate it! I have a small blockage in a vein in my heart and that is why they put me on it. The worse part is the bruising. I've always had a problem with bruising but this is now ridiculous. ... (5 replies)
... but the needle is thin and easy to get used to after a while. Bruising where the shot is taken is common, but seems to heal relatively quickly. ... (12 replies)
... I've been on 5mg Coumadin for 2 months, with 4 more months of treatment to go, for a DVT caused by birth control. ... (2 replies)

... It doesn't take much to cause bruising when you are on a blood might of bumped your leg in your sleep. There is nothing wrong as long as it stops getting larger. ... (1 replies)
... Ah, the Coumadin saga lol It is a massively confusing drug, isn't it? ... (13 replies)
... Hey my father had a problem with coumadin to the point he was bleeding out was told its a hard medication to regulate. He was finally changed to something else but keep on your DR and ask about other options and just watch yourself for cuts and bruising Jenny (61 replies)
Mar 9, 2007
... in that particular vein when I get older.So, I have been staying away from the fast food as much as possible. I also have irritable bowel syndrome so I have been on a really high fiber diet since I can no longer take any meds for the problem. ... (23 replies)

Pages: 1

All times are GMT -7. The time now is 08:57 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!